Doctor insights on:
Side Effects Of Vitamin B12 In Autistic Children
A neurodevelopmental disorder affecting three areas: abnormal socialization, communication, and restricted interests with repetitive patterns of behavior. It is usually detected in the first two years of life. Cause is unknown but strong evidence points to an interplay between ...Read more
B12 Vitamin: Generally, there is no risk of toxicity from too much b12, however, if taken at same time with antibiotics for acne, such as tetracycline, it can lower effectiveness of the antibiotic. Some reported adverse events include allergy, fever, headaches, joint pains, upset stomach, swelling, dizziness. ...Read more
No: But it may not be helpful and may be wasteful. ...Read more
Should I consume tinospora cardifolia concentrate, as in 2010 I was diagnosed with itp and vitamin B12 deficiency? Does the herb has side effects?
My doc says im aneamic and has prescribed me dexorange syrup it has iron folic acid and vitamin B12 but im afraid will it giv me any side effects?
Anemia treatmemt: Other than possible constipation, caused by iron, the syrup (s) your physician (p) prescribed will give harmless. Ask your p what you folate, (folic acid) iron and B12 values are. If they are normal, you will gain nothing by the s. Anemia can come from blood loss, either by GI or menstrual losses. If you iron (i) level is low, and you eat meat, consider one of those as the cause of your anemia. ...Read more
Take only if needed: If you are vitamin B12 defecient, then a B12 supplement can help with anemia and nerve function. If you are not B12 defecient, the it will not help. Overdosing of Vitamin B12 can cause nerve dysfunction, diarrhea, and other side effects. My general advice is that if you do not have a vitamin defeciency, the a general multivitamin once daily is all that you need. ...Read more
Is Amway Nutrilite daily tablets have any side effect like stone in kidney?? Is tablet supply sufficient qyt of vitamin B12 to body??
Loss of $:
The contents of the pill you are taking are not clearly defined. In any case, you are probably not doing yourself any favor by taking an expensive food supplement. If you are deficient in B12, injections of the vitamin would be indicated. If you are not deficient you are just wasting your money.
For good health - Have a diet rich in fresh vegetables, fruits, whole grains, milk and milk products, nuts, beans, legumes, lentils and small amounts of lean meats. Avoid saturated fats. Drink enough water daily, so that your urine is mostly colorless. Exercise at least 150 minutes/week and increase the intensity of exercise gradually. Do not use tobacco, alcohol, weed or street drugs in any form.
Practice safe sex, if you have sex. ...Read more
I have a vitiligo and I am taking 1000mcg vitamin b12, 800mcg folic acid, 300mg a-lipoic acid and taking daily sunlight, does all these hav any side eff?
All very safe:
Vits. B12, Folic Acid and Alpha Lipoic Acid are all very safe without side effects. B12 and a-lipoic acid are in many foods. Folic acid is actually synthetic but we covert it folate, found in food. About half of people have trouble converting folic acid to folate so you might be better off taking the L-5-MTHF form of folate.
See http://www. Progressivehealth. Com/vitiligo-home-remedies. Htm for more. ...Read more
I have vitamin B12 Deficiency. I'm getting injections. I pulled my wash line with wet clothes on it and now my right side hurts. With the odd sting.
Your pain is likely: Related to the strain from pulling the wash line. Please have your doc check. Experts on vitamin D3 recommend between 50 & 80 lab values for optimal health. Your doc will be able to tell you your level. Peace and good health. ...Read more
I have red bumps on left side of tongue. Not sore. I am also vitamin B12 defiency. What could it be. I'm getting injections every week. Then 3 months?
Dizziness, depression, shoulder pain on the left side, loss of balance since 1 year. Could this be due to vitamin B12 deficiency?
Anemia is main: There are many symptoms of B12 deficiency. The most prominent is a type of anemia where your red blood cells are decreased in number, increased in size, and decreased in color. Since they are not normal, they do not carry oxygen like they're supposed to. As B12 deficiency worsens, the anemia gets worse and you get weaker and sicker. You also have trouble with thinking and brain function, etc.. ...Read more
Many: The obvious answer is that B12 injections are a quick way to fix a deficiency. B12 injections can also be used to help calm pain and inflammation, but the dosage of that is different from the dosage for deficiency correction. Some people can develop allergy to the preservative in B12 injections. Itchy bumps at the site of the shot would be a sign. ...Read more
Sublingual B 12: For convenience, sublingual b 12 is the best choice. Oral b 12 has to travel through the GI system and most of it is destroyed. If you take the kind that melts under your tongue it will go directly into your blood stream and will you absorb most of it. Peace and good health. Helpful for vegetarians, low energy, more. ...Read more
No evidence to suppo: There is no evidence to support this myth. ...Read more
Vitamin B12: (cobalamin) supports development of myelin on nerves & red blood cells. It is sometimes called the "energy vitamin". REF: http://www. Vitamins-and-health-facts. Com/vitamin-b12-cobalamin-facts-benefits-overdose-deficiency-symptoms. Html ...Read more
B12 deficiency: Vitamin B12 deficiency can cause many problems, including anemia (along with folate (folic acid) deficiency); fatigue; weakness; weight loss; and neurological changes like numbness & tingling extremities, trouble with balance, and confusion, depression & dementia. The latter 2 can produce cognitive changes including trouble w/memory. Workup of this includes checking B12 & folate (folic acid) levels -- your doc can help! ...Read more
Your B12 is certainly on the low side.
http://drfairchild. Blogspot. Com/2012/12/b12-deficiency. Html. ...Read more
No: It's very safe. If you are taking it as an oral supplement, be sure you are able to absorb it by this route -- many people who are deficient cannot. Your physician knows how to tell. Best wishes. ...Read more
Probably won't hurt: But may not help. Vitamin B12 is important for the functioning of every cell in the body. It is only available in animal products as plants cannot make it, so if you are vegan it is important to supplement with vitamins. There are many other reasons to take it - long term antacid use is one thing that can lower B12 absorption. Some people need methyl b12, the active form. See mthfr. Net. ...Read more
Vitamin B12 high at 1054 norm 221-700, all other vitamins dr checked were normal, should I be concerned? And I don't "suppliment" so why is this?
No: B12 does not inhibit muscle growth, in fact it's a natural part of our body. It is essential in making dna, the genetic material in all living cells, and is involved in cellular metabolism. B12 lowers homocysteine levels, a protein that has been associated with an increased risk of heart attack, stroke, and dementia. Adding B12 injections should increase your energy level and improve your mood! ...Read more
Yes: Yes, but be reasonable. A good thing to take is a prenatal vitamin. If you take that and a balanced diet, you will be fine. Babies need certain amounts of vitamins, but not mega-doses. Ask you ob-gyn what a good pnv is, as they likely have all kinds of samples from various drug reps. ...Read more
No: Vitamin B12 is commonly thought of as a vitamin that improves energy. This is a common misconception. Individuals who have B12 deficiency may become anemic causing tiredness. In these individuals, a B12 shot will improve anemia and thus improve energy. However, non-anemic individuals who receive a B12 injection will not have more energy. ...Read more